MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO HANDPIECE THUMBERSCREW; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO HANDPIECE THUMBERSCREW; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR100026
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a set up for navio assisted surgery, the navio handpiece thumberscrew was fractured during tightening it.The procedure was completed, without delay using a back up screw.Patient was not harmed as consequence of this problem.
 
Additional Manufacturer Narrative
H3, h6: the navio handpiece thumberscrew, part number pfsr100026, intended for treatment was not returned for evaluation thus, a visual and functional evaluation could not be performed and a relationship between the reported event and the device could not be determined.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints found related events.Although the reported problem was not confirmed factors that may have contributed to the reported symptom may have been associated with user mishandling.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO HANDPIECE THUMBERSCREW
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key12203513
Report Number3010266064-2021-00563
Device Sequence Number3441502
Product Code OLO
UDI-Device Identifier00885556648421
UDI-Public00885556648421
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160537
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR100026
Device Catalogue NumberPFSR100026
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date10/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1